The browser you are using is not supported by this website. All versions of Internet Explorer are no longer supported, either by us or Microsoft (read more here: https://www.microsoft.com/en-us/microsoft-365/windows/end-of-ie-support).

Please use a modern browser to fully experience our website, such as the newest versions of Edge, Chrome, Firefox or Safari etc.

20th Anniversary Conference

Hosted by Lund Stem Cell Center | April 2023

About Lund Stem Cell Center's 20th Anniversary Conference:

Since opening its doors nearly 20 years ago, Lund Stem Cell Center has remained committed to excellence in stem cell research and training the next generation of scientists in order to make stem cell therapies a reality of tomorrow. 

Over the past two decades, Lund Stem Cell Center has grown and evolved with the developments made in the field and is today recognized as a world-leading, internationally-renowned hub for both scientists and students. The research at Lund Stem Cell Center is diverse and covers several aspects of developmental and stem cell biology, including but not limited to restorative neurology, hematopoiesis, endocrine cell differentiation, lung bioengineering and bone formation processes.

In honor of our growth and achievements made since our founding, we invite you to join us at our 20th Anniversary Conference which celebrates 20 years of excellence in stem cell research. 

Confirmed Speakers:

Historical Lecture:

Stein Erik Jacobsen | Karolinska Institute 

 

Plenary Lectures:

Melissa Little | ReNewCopenhagen

Christine Mummery | Leiden University

Rusty Gage | Salk Institute

Tony Green | University of Cambridge

Kim Jensen | ReNew Copenhagen

Michaela Frye | DKFZ Heidelberg

David Scadden | Harvard University

Dominique Bonnet | Francis Crick Institute

Simon Mendez Ferrer | University of Cambridge

Graziella Pellegrini | University of Modena and Reggio Emilia

Hideyuki Okano | Keio University

Johanna Olweus | Oslo University Hospital

Matthias Lutolf | EPFL/Roche

Barbara Treutlein | ETH Zürich

Sebastian Jessberger | University of Zurich

Nika Shakiba | University of British Columbia

Pekka Katajistos | Karolinska Institutet

Nina Cabezas-Wallscheid | Max-Planck-Gesellschaft

Ricardo Levato | Utrecht University

Giorgia Quadratto | University of Southern California

Simon Elsässer | Karolinska Institutet

Joan Yuan | Lund University

David Bryder | Lund University

Paul Bourgine | Lund University

Malin Parmar | Lund University

Filipe Pereira | Lund University

Zaal Kokaia | Lund University

Preliminary Program:


Monday, 17 April, 2023

13:00 - 15:30 | Arrival, Check-in, Registration, Poster Setup

16:00 - 16:30 | Opening Remarks & Historical Lecture

16:30 - 17:00 | Plenary Lecture 1 (30 min)

17:00 - 17:30 | Plenary Lecture 2 (30 min)

18:00 - 19:00 | Cocktail & Mingle


Tuesday, 18 April, 2023

Stem Cell Biology

8:45 - 9:00 | Take seats

9:00 - 10:30 | Plenary Session (1h30)

10:30 - 11:00 | Coffee Break

11:00 - 11:45 | Parallel Sessions (2 x 45 min)

12:00 - 13:00 | Lunch & Poster Viewing

13:00 - 14:00 | Lund Walking Tour

Stem Cells and their Niches

14:00 - 15:30 | Plenary Session (1h15)

15:30 - 16:00 | Coffee Break

16:00 - 16:45 | Parallel Sessions (2 x 45 min)

17:00 - 18:00 | Career Session

18:00 - 19:30 | Poster Session (1 of 2) & Cocktail Mingle

19:30 - 00:00 | Dinner & Afterparty


Wednesday, 19 April, 2023

Stem Cell Therapies and Regenerative Medicine

8:45 - 9:00 | Take seats

9:00 - 10:30 | Full Session (1h30)

10:30 - 11:00 | Coffee Break

11:00 - 11:45 | Parallel Sessions (2 x 45 min)

12:00 - 13:00 | Lunch & Poster Viewing

13:00 - 14:00 | Poster Session (2 of 2) & Mingle

Stem Cell Technologies

14:00 - 15:30 | Full Session (1h30)

15:30 - 16:00 | Coffee Break

16:00 - 16:45 | Parallel Sessions (2 x 45 min)

17:00 - 17:30 | Plenary Lecture 3 (30 min)

17:30 - 18:00 | Closing Remarks & Awards


Download the preliminary program:

Download the event flyer: 

Abstract Submission Deadline: 31 January, 2023

Registration Deadline: 15 February, 2023 

Conference Details:

Photo of the front of the AF Borgen building.
Lund University's AF Borgen Building. Photo Credit: Jacob.

Where: Lund University, AF Borgen | Lund, Sweden

When: 17 - 19 April, 2023

Organizing Committee: 

Paul Bourgine,
Principal Investigator

Cristian Bellodi,
Principal Investigator

Charlotta Böiers,
Principal Investigator

Nicholas Leigh,
Principal Investigator

Joan Yuan,
Principal Investigator

Zaal Kokaia,
Principal Investigator

Sofie Mohlin,
Principal Investigator

Claire McKay,
Research Coordinator

Marie Jönsson,
Grant Manager

Alexis Luis,
Communications Officer